# SDR DL757000927

- Difficulty date: May 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 35,217 hours, 17,406 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Service Door
- Component: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TO L4 DOOR HANDLE POPS UP IN FLT.  FOUND GIRT BAR WAS BINDING WHEN LWR GATE WAS CLOSED.  ADJUSTED PUSH ROD, CHECKED HANDLE LATCH/UNLATCH FORCE PER M/M, OPS NORMAL.
